advertisement
Question
Posted by: kelly | 2007/07/30

PLEASE HELP!!!!!!!!

Hi!
I DESPERATELY WANT TO FALL PREGNANT I WAS ON THE INJECTION FOR SIX MONTHS BUT SINCE THEN I AM ON NOTHING TWO YEARS ALMOST NOW IS THERE SOMETHING WRONG WITH ME I GET VERY HEAVY PERIODS SOMETIMES IT IS TWO TIMES A MONTH.PLEASE HELP ME!!!!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may not be ovulating. There could also be a problem with the womb. You should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement